# SDR 2004FA0000389

- Difficulty date: April 17, 2004
- Submitted: April 23, 2004
- Operation: General aviation
- Aircraft: N414C
- Make and model: Gulstm 685
- Aircraft serial: 12021
- Engine: Cont GTSIO520K
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Part number: 6414185
- Condition: Broken
- Location: Nr 3 Cylinder
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: A

## Discrepancy

IB EXHAUST ON LT ENGINE BROKE AT THE WELD BELOW NR 3 CYLINDER. BURNED HOLE IN LOWER ENGINE COWLING. BURNED WIRE BUNDLE ON THE FIREWALL AFT OF NR 1 CYLINDER. SCORCHED FIRE SLEEVE ON THREE FUEL HOSES.
